Hi everyone....hope you are doing well! so I have been experiencing significant differences when I take the shot. The very first one, four hours after taking it I had all the commom sides like chills, sweats, body aches...the sideshave increased though. I just took my ten shot yesterday and the last several shots I have been extremly tired and have suffering body aches. I am so tired I can't get out of bed. This has increased...maybe bc the tx is storing up in my body? Has anyone else experienced the shot getting worse? Also has anyone stopped tx at 12 weeks and been successful?
Posts You May Be Interested In
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??